# SDR VJ960053

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EXIT LIGHT INOPERABLE AT SEAT ROW 15 A-E.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK PER MM 33-50.  OPS CHECKED NORMAL.  (X)
